Open Access
RAIRO-Oper. Res.
Volume 52, Number 3, July–September 2018
Page(s) 923 - 934
Published online 22 October 2018
  • E. Balas, Disjunctive programming and a hierarchy of relaxations for discrete optimization problems. SIAM J. Algebr. Discrete Methods 6 (1985) 466–486. [CrossRef] [Google Scholar]
  • E. Balas, Disjunctive programming: properties of the convex hull of feasible points. Discrete Appl. Math. 89 (1998) 1–44. [Google Scholar]
  • F. Barahona and A.R. Mahjoub, On the cut polytope. Math. Program. 36 (1986) 157–73. [Google Scholar]
  • M. Barbato, R. Grappe, M. Lacroix and C. Pira, Lexicographical polytopes. Discrete Appl. Math. 240 (2018) 3–7. [Google Scholar]
  • S. Borne, P. Fouilhoux, R. Grappe, M. Lacroix and P. Pesneau, Circuit and bond polytopes on series-parallel graphs. Discrete Optim. 17 (2015) 55–68. [CrossRef] [Google Scholar]
  • G. Calvillo, The concavity and intersection properties for integral polyhedra, in Combinatorics 79. Part I. Vol 8 of Ann. Discrete Math. North-Holland, Amsterdam (1980) 221–228. [CrossRef] [Google Scholar]
  • A. Chakrabarti, L. Fleischer and C. Weibel, When the cut condition is enough: a complete characterization for multiflow problems in series-parallel networks, in Proc. of the 44th Symposium on Theory of Computing STOC’12 (2012) 19–26. [Google Scholar]
  • R.J. Duffin, Topology of series-parallel networks. J. Math. Anal. Appl. 10 (1965) 303–318. [Google Scholar]
  • J. Edmonds, Submodular functions, matroids and certain polyhedra, in Combinatorial Structures and their Applications. (1970) 69–87. [Google Scholar]
  • D. Eppstein, Parallel recognition of series-parallel graphs. Inf. Comput. 98 (1992) 41–55. [Google Scholar]
  • L.R. Ford and D.R. Fulkerson, Maximal flow through a network. Can. J. Math. 8 (1956) 399–404. [CrossRef] [MathSciNet] [Google Scholar]
  • J.B.J. Fourier, Solution d’une question particuliere du calcul des inégalités. Nouveau Bulletin des Sciences par la Société philomatique de Paris (1826) 99–100. [Google Scholar]
  • M.R. Garey and D.S. Johnson, Computers and Intractability: A Guide to the Theory of NP-Completeness. Freeman, San Francisco (1979). [Google Scholar]
  • M.R. Garey, D.S. Johnson and R.E. Tarjan, The planar Hamiltonian circuit problem is NP-complete. SIAM J. Comput. 5 (1976) 704–714. [CrossRef] [MathSciNet] [Google Scholar]
  • F.O. Hadlock, Finding a maximum cut of planar graph in polynomial time. SIAM J. Comput. 4 (1975) 221–225. [CrossRef] [Google Scholar]
  • K. Kuratowski, Sur le problème des courbes gauches en topologie. Fundam. Math. 15 (1930) 271–283. [CrossRef] [Google Scholar]
  • A. Schrijver, Combinatorial Optimization. Springer-Verlag, Berlin, Heidelberg (2003). [Google Scholar]
  • M. Skutella and A. Weber, On the dominant of the s-t-cut polytope: vertices, facets, and adjacency. Math. Program. 124 (2010) 441–454. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.